# SDR FDEA2020081071800

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 58,499 hours, 21,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 10977
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE EMERGENCY LIGHT AND RIGHT SIDE  EMERGENCY LIGHTS IN COURIER COMPARTMENT INOPERATIVE.   REPLACED THE BATTERY PACK.  INSTALLED AND TESTED OK IAW AMM: 33-51-07-2-2.
